Doctor insights on:
Will Steroid Medication Affect Your Thyroid Medication
Itchy red, alligator like feeling, swollen rash on cheeks, neck & chest. Swollen eyelids. Dr. Said allergic reaction, steroid medication is not helpin?
Up the treatment: I see in your medication list that you are taking Diphenhydramine (Benadryl) an h1 antihistamine, and were prescribed a steroid cream. You can try an over the counter h2 antihistamine Loratadine along with the above. You may need to be switched from the steroid cream to steroids by mouth, so a followup with your doctor would be the next step. If you have lip/mouth symptoms, go to Emergency Dept. ...Read more
I am loosing patches of hair from my eyebrows. Tried all steroid creams but no change. My thyroid levels are ok.
6-12 epidural inj/yr fr 4-5 yrs. 2010 steroid symptoms began, per endodr stopd inj. Acthstim tst ok. 2012 symptoms wrse, lowacth&cortsol. Delayd resp 2stim tst. Now symptoms worse. Thyroid ok. Devlpng adrenl insuff?
Adrenal insuffic: After steroid use, a sluggish adrenal response to acth is common, and can last quite a while. Your acth stim was normal at one point, now is delayed? Your situation is complex. If the steroids are the cause of your problems/symptoms, then you don't want to go on steroids inappropriately. Best stick with the advice of your endocrinologist and other docs. ...Read moreSee 1 more doctor answer
What are first signs of addisons crisis?
Have not had thyroid or steroid meds for addisons & no thyroid for a week. Body aches & head ache normal?
You'd know: You're a responsible adult. You say you have Addison's, but you're not being treated. This is life-and-death, not "pop" medicine or something to self-diagnose because of something you read on the internet. You owe it to yourself, and to those who love you, to get an ACTH stimulation test or some other reliable method of diagnosing Addison's, then IF you have it, to be an informed, proactive person ...Read more